# SDR HALA0800011

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,794 hours, 12,701 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT EICAS MSG ON DESCENT FROM 20,000-10,000'.  MSG DISAPPEARED DURING APPROACH.  BITE CHECKED SAM, CHECKED GOOD PER FIM 27-11-00 FIG 104.
